# SDR SWIA201231105

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 26,959 hours, 36,810 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE CABIN.  (FLT 5447)  REPLACED APU ASSEMBLY.
